TY - JOUR T1 - Numerical Solution of a Two-Dimensional Parabolic Transmission Problem AU - Jovanovic , B. S. AU - Volkov , L. G. JO - International Journal of Numerical Analysis and Modeling VL - 1 SP - 156 EP - 172 PY - 2010 DA - 2010/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/ijnam/714.html KW - Transmission problem, initial-boundary value problem, disconnected domains, Sobolev spaces, finite differences, convergence rate. AB -

An initial boundary value problem for a two-dimensional parabolic equation in two disconnected rectangles is investigated. A finite difference scheme approximating this problem is proposed and analyzed. An estimate of the convergence rate, compatible with the smoothness of the input data (up to a logarithmic factor of the mesh-size), is obtained.